CaltechAUTHORS
  A Caltech Library Service

Dehn surgeries on knots in product manifolds

Ni, Yi (2011) Dehn surgeries on knots in product manifolds. Journal of Topology, 4 (4). pp. 799-816. ISSN 1753-8416. https://resolver.caltech.edu/CaltechAUTHORS:20120103-152321356

[img] PDF - Submitted Version
See Usage Policy.

224Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20120103-152321356

Abstract

We show that if a surgery on a knot in a product sutured manifold yields the same product sutured manifold, then this knot is a 0- or 1-crossing knot. The proof uses techniques from sutured manifold theory.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1112/jtopol/jtr020 DOIArticle
http://jtopol.oxfordjournals.org/content/4/4/799PublisherArticle
http://arxiv.org/abs/1001.5242arXivDiscussion Paper
Additional Information:© 2011 London Mathematical Society. Received 27 January 2010; revised 20 June 2011. First published online: September 23, 2011 The author was partially supported by an AIM Five-Year Fellowship and NSF grant number DMS-0805807. We are grateful to Danny Calegari for helpful discussions on mapping class groups. This article is dedicated to the memory of Professor Andrew Lange.
Funders:
Funding AgencyGrant Number
AIM Five-Year FellowshipUNSPECIFIED
NSFDMS-0805807
Issue or Number:4
Classification Code:2010 Mathematics Subject Classification: 57M99, 57R30
Record Number:CaltechAUTHORS:20120103-152321356
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20120103-152321356
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:28633
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:06 Jan 2012 21:38
Last Modified:03 Oct 2019 03:34

Repository Staff Only: item control page